# SDR CALA2013082390692

- Difficulty date: August 22, 2013
- Submitted: September 27, 2013
- Operation: Air carrier
- Aircraft: N795UA
- Make and model: Boeing 777222
- Aircraft serial: 26927
- Aircraft time: 69,999 hours, 9,913 cycles
- Engine: Pwa PW40903
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32907449
- Part serial: 49
- Condition: Failed
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT FAMV MESSAGE DISPLAYED.  RAN ENGINE, NO HELP.   REPLACED & TESTED FAN AIR MODULE VALVE IAW AMM36-11-16.  NO FURTHER FAULTS.
